Translator Disclaimer
Spring 1992 Discriminant Analysis Using a Bicriteria Linear Program
Yi-Hsin Liu, John Maloney
Missouri J. Math. Sci. 4(2): 62-69 (Spring 1992). DOI: 10.35834/1992/0402062

Abstract

In the past decade, there has been some interest shown in the use of linear programs to solve discriminant analysis problems. In this paper we present and clarify an alternative to the statistical approach for discriminating between two (or more) groups of vector-valued data in which an order relation is given.

By the nature of this problem, a bicriteria linear program can be used instead of a statistical approach and hence no statistical assumptions need to be imposed on the problem.

Citation

Download Citation

Yi-Hsin Liu. John Maloney. "Discriminant Analysis Using a Bicriteria Linear Program." Missouri J. Math. Sci. 4 (2) 62 - 69, Spring 1992. https://doi.org/10.35834/1992/0402062

Information

Published: Spring 1992
First available in Project Euclid: 18 January 2020

zbMATH: 1097.62532
Digital Object Identifier: 10.35834/1992/0402062

Rights: Copyright © 1992 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.4 • No. 2 • Spring 1992
Back to Top